# SDR QMLA2024090320104

- Difficulty date: August 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N325AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4631
- Aircraft time: 5,405 hours, 12,780 cycles
- Engine time: 6,439 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES611421
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, CRACKLING IN PILOT HEADSET, FOLLOWED BY UNUSUAL ODOR IN AC NOTED BY ALL THREE OCCUPANTS. MADE PRE-CAUTIONARY LANDING AT NEAREST AIRPORT (PDK)
